MAUDE Adverse Event Report: HOLOGIC, INC. BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY; BIOPSY INSTRUMENT

HOLOGIC, INC. BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY; BIOPSY INSTRUMENT
Model Number BREV09
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a breast biopsy procedure on (b)(6) 2020 the brevera sheath began to twist and crumple when the physician attempted to remove the needle from the biopsy site.There was no impact or harm reported to the patient.No additional details at this time.

Brand Name
BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, ma
MDR Report Key10002772
Report Number1222780-2020-00076
Device Sequence Number19355186
Product Code KNW
UDI-Device Identifier15420045507777
UDI-Public(01)15420045507777(17)200611(10)6622432
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2020
Device Model NumberBREV09
Device Catalogue NumberBREV09
Device Lot Number6622432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1